| Model Number |
1000096 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the "pump does not turn on." there was no reported adverse impact to the customer's blood glucose level.Customer declined troubleshooting with tandem technical support, and additional information could not be obtained.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.